# SDR CA080721003

- Difficulty date: July 21, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 8,852 hours
- Engine: Pwa PT6A114A
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Part number: 26340231
- Condition: Damaged
- Location: Bearing Support
- Component: Bearing Support, Cessna
- Component part number: 26340231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE MOVEMENT OF THE ELEVATOR WAS NOTED AS NOT BEING `SMOOTH`. ON INVESTIGATION IT WAS FOUND THAT THE BEARING IN THE SUPPORT BRACKET WAS SEIZED AND THAT THE SUPPORT BRACKET ALSO HAD CORROSION. THE BRACKET (AND BEARING) WILL BE REPLACED WITH NEW BEFORE NEXT FLIGHT.
